Existence of flat tori in analytic manifolds of nonpositive curvature
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 5, p. 605-634
@article{ASENS_1991_4_24_5_605_0,
     author = {Bangert, Victor and Schroeder, Viktor},
     title = {Existence of flat tori in analytic manifolds of nonpositive curvature},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 24},
     number = {5},
     year = {1991},
     pages = {605-634},
     doi = {10.24033/asens.1638},
     zbl = {0760.53032},
     mrnumber = {92k:53110},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1991_4_24_5_605_0}
}
Bangert, V.; Schroeder, V. Existence of flat tori in analytic manifolds of nonpositive curvature. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 5, pp. 605-634. doi : 10.24033/asens.1638. http://www.numdam.org/item/ASENS_1991_4_24_5_605_0/

[AS] M. Anderson and V. Schroeder, Existence of Flats in Manifolds of Nonpositive Curvature (Invent. Math., Vol. 85, 1986, pp. 303-315.). | MR 87h:53049 | Zbl 0615.53030

[B] S. V. Buyalo, Euclidean Planes in Three-Dimensional Manifolds of Nonpositive Curvature (Mat. Zametki, Vol. 43, 1988, pp. 103-114 : translated in Math. Notes, Vol. 43, 1988, pp. 60-66). | MR 89d:53082 | Zbl 0656.53038

[BBE] W. Ballmann, M. Brin and P. Eberlein, Structure of Manifolds of Nonpositive Curvature (Ann. Math., Vol. 122, 1985, pp. 171-203). | MR 87c:58092a | Zbl 0589.53047

[BBS] W. Ballmann, M. Brin and R. Spatzier, Structure of Manifolds of Nonpositive Curvature II, (Ann. Math., Vol. 122, 1985, pp. 205-235). | MR 87c:58092b | Zbl 0598.53046

[BE] W. Ballmann and P. Eberlein, Fundamental Groups of Manifolds of Nonpositive Curvature (J. Diff. Geom., Vol. 25, 1987, pp. 1-22). | MR 88b:53047 | Zbl 0701.53070

[BGS] W. Ballmann, M. Gromov and V. Schroeder, Manifolds of Nonpositive Curvature, Birkhäuser, Basel-Boston, 1985. | MR 87h:53050 | Zbl 0591.53001

[BM] E. Bierstone and P. D. Milman, Semianalytic and Subanalytic Sets (Inst. Hautes Études Sci. Publ. Math., Vol. 67, 1988, pp. 5-42). | Numdam | MR 89k:32011 | Zbl 0674.32002

[BO] R. Bishop and B. O'Neill, Manifolds of Negative curvature (Trans. Am. Math. Soc., Vol. 145, 1969, pp. 1-49). | MR 40 #4891 | Zbl 0191.52002

[E1] P. Eberlein, Geodesic Flow in Certain Manifolds Without Conjugate Points (Trans. Am. Math. Soc., Vol. 167, 1972, pp. 151-170). | MR 45 #4453 | Zbl 0209.53304

[E2] P. Eberlein, Geodesic Rigidity in Compact Nonpositively Curved Manifolds (Trans. Amer. Math. Soc., Vol. 268, 1981, pp. 411-443). | MR 83a:53039 | Zbl 0526.53045

[EO] P. Eberlein and B. O'Neill, Visibility Manifolds (Pac. J. Math., Vol. 46, 1973, pp. 45-109). | MR 49 #1421 | Zbl 0264.53026

[G1] M. Gromov, Hyperbolic Manifolds, Groups and Actions, In : Riemann Surfaces and Related Topics : Proceedings of the 1978 Stony Brook Conference, I. KRA and B. MASKIT Eds. (Ann. Math. Stud., Vol. 97, Princeton Univ. Press, Princeton N.J. 1981). | MR 82m:53035 | Zbl 0467.53035

[G2] M. Gromov, Hyperbolic Groups, In : Essays in Group Theory, S. M. GERSTEN Ed., Springer, 1987, pp. 75-263. | MR 89e:20070 | Zbl 0634.20015

[GW] D. Gromoll and J. Wolf, Some Relations Between the Metric Structure and the Algebraic Structure of the Fundamental Group in Manifolds of Nonpositive Curvature (Bull. Am. Math. Soc., Vol. 77, 1971, pp. 545-552). | MR 43 #6841 | Zbl 0237.53037

[HPS] M. W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds (Lect. Notes Math., No. 583, Springer, 1977). | MR 58 #18595 | Zbl 0355.58009

[LY] H.B. Lawson and S. T. Yau, Compact Manifolds of Nonpositive Curvature (J. Diff. Geom., Vol. 7, 1972, pp. 211-228). | MR 48 #12402 | Zbl 0266.53035

[P] A. Preissmann, Quelques propriétés des espaces de Riemann (Comment. Math. Helv., Vol. 15, 1942-1943, pp. 175-216). | MR 6,20g | Zbl 0027.25903

[S1] V. Schroeder, Existence of Immersed Tori in Manifolds of Nonpositive Curvature (J. Reine Angew. Math., Vol. 390, 1988, pp. 32-46). | MR 89i:53032 | Zbl 0641.53042

[S2] V. Schroeder, Structure of Flat Subspaces in Low Dimensional Manifolds of Non-Positive Curvature (Manuscripta Math., Vol. 64, 1989, pp. 77-105). | MR 90c:53109 | Zbl 0678.53035

[S3] V. Schroeder, A Cusp Closing Theorem (Proc. Amer. Math. Soc., Vol. 106, 1989, pp. 797-802). | MR 89k:53045 | Zbl 0678.53034

[S4] V. Schroeder, Analytic Manifolds of Nonpositive Curvature with Higher Rank Subspaces (Arch. Math., Vol. 56, 1991, pp. 81-85). | MR 92a:53060 | Zbl 0691.53032

[S5] V. Schroeder, Codimension One Flats in Manifolds of Nonpositive Curvature (Geom. Dedicata, Vol. 33, 1990, pp. 251-263). | MR 91k:53049 | Zbl 0698.53026

[T] M. Tamm, Subanalytic sets in the Calculus of Variation (Acta Math., Vol. 146, 1981, pp. 167-199). | MR 82h:32012 | Zbl 0478.58010

[Y] S. T. Yau, Problem Section. In : Seminar on Differential Geometry (Ann. Math. Stud., Vol. 102, Princeton Univ. Press, Princeton N.J. 1982). | MR 83e:53029 | Zbl 0479.53001